# SDR DALA2021060903158

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 64,876 hours, 21,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 SEAT 26D EMERGENCY LIGHT LENS BROKEN. CORRECTIVE ACTION: INSTALLED NEW RED LENS COVER SEAT 26D OPS NORMAL. (7351614)
